MathSciNet Relay Station
MathSciNet bibliographic data
MR553650 (81e:68087) 68E10 (05C40)
Sbihi, Najiba Algorithme de recherche d'un stable de cardinalité maximum dans un graphe sans étoile. (French) Discrete Math. 29 (1980), no. 1, 53–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement